# SDR CA150505007

- Difficulty date: April 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 65,896 hours
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 69667083218
- Condition: Broken
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH MID FLAP EXTENSION CABLES,, WERE FOUND BROKEN DURING A DAILY INSPECTION WHEN THE FLAPS WOULD NOT RETRACT.  BOTH CABLES WERE REPLACED AND FLAPS WERE CYCLED REPEATEDLY WITH NO FURTHER PROBLEM .  ACFT WAS RETURNED TO SERVICE.
